# SDR C2XA05IA109

- Difficulty date: October 4, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N16183
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500914
- Aircraft time: 1,097 hours, 598 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Dau
- Part number: 7013348948
- Part serial: 05015872
- Condition: Inoperative
- Location: Nr 2
- Part time: 1,097 hours, 598 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 3097, THE CREW REPORTED A BAGGAGE SMOKE INDICATION IN FLIGHT WITH NO ASSOCIATED SMOKE NOTICED IN THE BAGGAGE COMPARTMENT.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE NR 2 DAU, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
